# SDR JJBA20240207020

- Difficulty date: January 30, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Part serial: CORRODED
- Condition: Corroded
- Location: Frms 18-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CORROSION FOUND ON MIDDLE GUSSET FLOOR STRUCTURE BTW FR18-22. CF1, MIDDLE GUSSET FLOOR STRUCTURE BTW FR18-22 BLENDED OUT OF LIMITS. MIDDLE GUSSET REMOVED FOR REPLACEMENT. CF1, NEW MIDDLE GUSSET FLOOR BTW FR 18-22 INSTALLED
